Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is there any relation between indigestion and increasing cholesterol levels ?

My Total Cholestrol has increased from 195 to 255 in 11 months even after 5 Kms of brisk walking almost every day I have sever Gastric , indigestion , constipation & Acidity trouble.Is there any co-relation of increae in.Cholestrol levels & the Indigestion trouble? Bad cholestrol has increased from 119 to 185.
Asked On : Fri, 11 Mar 2011
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You have not mentioned your height and weight. Kindly mention it next time. May be you are overweight and your fatty food intake has not decreased, that is, may be you are not dieting in spite of walking regularly. You will have to reduce your calorie intake, don't forget that the sugary foods will be converted to fat for storage in the body. Exercise regularly and drink plenty of water, this will reduce your Indigestion and acidity problem. For acidity, you can take Tab. Pantop 40mg once daily for 2 weeks, half hour before breakfast on empty stomach.
Answered: Fri, 11 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor